# SDR WVER2016112200007

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 29,911 hours, 24,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202
- Part time: 29,911 hours, 24,563 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD FWD FACE LBL 30 STIFFENER CRACKED.
